# SDR DALA1150421801

- Difficulty date: August 25, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29696
- Aircraft time: 42,540 hours, 10,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY ESCAPE LIGHTS AT DOOR 3L, THE AISLE EXIT SIGN, AND OUTSIDE FUSELAGE LIGHTS ALL TO BE  DIM.  AFTER CLEANING BULB AND SOCKET OUTSIDE OF DOOR L3 THE OPERATION OF THE LIGHTS WAS NORMAL.
